# SDR FDEA201204091330

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF SEAT TRACK 3L AT FR 26 TO 35, FOUND CORROSION ON FR 32 CROSSBEAM, EXTENDING UNDER CLEVIS ADAPTER.  AFTER REMOVAL OF LEVEL 1 CORROSION ON UPPER SURFACE OF CROSSBEAM AT FR 32, IAW SRM 51-74-10, IT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 101, PAGE 104.  NDT VERIFIED CRACK FREE CONDITION IAW NTM 51-10-08.  FLAP PEENED AREA IAW SRM 51-29-00 AND REPROTECTED IAW SRM 51-75-10 .   COMPLIED WITH EA 6-5310-157813.
